The FDA is advising healthcare professionals and patients of a potential problem with opiate products manufactured and packaged for Endo Pharmaceuticals by Novartis Consumer Health at its Lincoln, Nebraska manufacturing site. Due to problems that occurred when these products were packaged and labeled at the site, tablets from one product type may have carried over into packaging of another product. This could result in a stray pill of one medicine ending up in the bottle of another product.
The following products may be affected:
The FDA advises patients and healthcare professionals to examine opiate medicines made by Endo in their possession and ensure that all tablets are the same. Healthcare professionals and patients are encouraged to report adverse events or side effects related to the use of these products to the FDA's MedWatch Safety Information and Adverse Event Reporting Program. Go here to learn how to report.
|I have been on Multaq for two years. My episodes of ahimytrhra have not lessened I have them every 9 to 23 days and they last anywhere from 8 to 27 hours. I am concerned about the weight gain that I have experienced. I have gained 25 pounds in the two years I joined SparkPeople, thinking that keeping close track of the calories I consumed would help to take off some of the weight, but the pounds continued to come on anywhere from 1 to 4 lbs per week. I have had an ablation, but that was not successful.The cardiology group that I go to doesn't seem to have any answers. What should I do about the Multaq?In April I changed doctors in the group and my new doctor prescribed metoprol tar 25 mg, 3x a day along with the Multaq. The next time I had an episode, I experienced a great deal of dizziness, so the drug was cut back to 2x per day. (I still occasionally experience dizziness when having an episode.I did see a new procedure that is being performed by Pinnacle Health in Harrisburg, PA, but I'm not sure if they do this procedure on people who are my age 71. I'd appreciate any comments you have to offer.Thank you.
Posted 11/20/2012 11:27:39 PM
|Hi Alana,So glad the tube is out!!!! You will feel so much better.Nolan is just so befaituul. You and Clint did a great job!.You are in my toughts at all times, and I know that things are now going to get much better for you. When I talk about you and Nolan with Landon, he tells me he still has a baby in his tummy!.Love and take care,Maureen (Landon's Gramma)
Posted 9/20/2012 09:57:08 PM
|that I have a bulging/collapsed disc cisaung pinched nerves. They want to do further testing to determine nerve damage. When I turned 23, I decided one day while in bed crying with excruciating pain to try one last time to talk to doc. Went to new doc, told him how I've been accused by doctors of needing to stretch, needing to eat better, needing to find a food allergy, needing to sleep a different way. He started out prescribing gabapentin. Gabapentin made me very, very ill and gave me nighttime problems. Eventually we ended up at Oxycodone.Now, a couple of concerns. After a life of being passed on from one toxic medication to another, ie Gabapentin, neurontin, zipsor, diclofenac, etc, oxycontin is by far the least damaging drug. Those drugs are making people ill, there is no doubt in my mind of that. Read the side effects of every medication I listed, some are generic/brand name, same drug,but terrible side effects. Besides the risk of overdose aat high doses and abuse, oxycodone poses the least risk of all those drugs. I never found anything but more pain and agony in those drugs, because now I'm not just in pain, but I have all these terrible side effects.The doctor who prescribed me oxycodone saved my life. I was at wits end with seeing doctors who acted like I showed drug seeking behavior. Yeah, because I had devised all this at the age of 9. I lost my childhood and teenage years because not a single doctor would take my situation serious, despite all my times in ER as a young boy. Fifteen years of my life now gone, because doctors were worried about the damage opiates could have caused. I think your article was well-written and well-intentioned, and I think you sound like someone who genuinely cares about the health of his neighbor. It really makes me sick to my stomach to think about those poor people who walk into your office, and spend their money with you hoping to find someone that cares if they can find quality in their life. I spent tens of thousands of dollars to get that same exact judgement passed on me. Until you start treating people in pain with respect and understanding, and stop turning away people in pain, you are only furthering the fundamental problem with healthcare in this country. If my doctor goes out of practice, I don't know that I'll have the strength to start the whole judgmental process over. Please stop turning people away who are in pain,use your head, and try to make the best decision. Of course someone wil show drug seeking behavior, everything else has failed! Please have understanding. Nobody is insinuating handing these out, but turning people away seems so wrong. I would close my doors altogether if I were a doctor turning away people seeking one last time to find someone who can save their life.
Posted 8/5/2012 08:12:39 PM
|First 10||<<Previous 10||Next 10 >>||Last 10|
Education Resources and Support for Hospices
Stay up-to-date on the latest hospice pharmacy benefits management information and tools with a variety of education resources and support at no extra charge. We offer presentations live at your facility, over the Internet or viateleconference, online service education programs, customized courses, and courses accredited for nursing continuing education credit.
Our palliative care experts provide clinical consulting on important medication management and care decisions. Our non-dispensing pharmacists provide focused attention and unbiased advice.
Why Use A PBM?
Contracting with multiple pharmacies, doing all the reporting, trying to stay current with medical practices and stay compliant while keeping costs down? There’s an easier and more effective way.